# SDR AALA20130410020

- Difficulty date: April 10, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 103,612 hours, 16,759 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION AROUND SIX SCREW HOLES ON TOP AT STATION 325, RIGHT BUTTLINE 5 TO LEFT BUTTLINE 17.  REMOVED CORROSION PER SRM 53-00-51-1A-1 AND ACCOMPLISHED REPAIR PER EA B767-53-029173.
